# SDR BIER950016

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43595
- Make and model: Piper PA-28-236
- Aircraft serial: 288411018
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Main Wheel
- Part number: 4090A
- Condition: Cracked
- Location: Lt Mlg
- Part time: 2,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE INCH CRACK ON MAIN WHEEL IN DISHED OUT AREA OPPOSITE THE WHEEL BEAD AREA.
